# SDR SWAA2021071416726

- Difficulty date: September 17, 2020
- Submitted: July 14, 2021
- Operation: Air carrier
- Aircraft: N496WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32478
- Aircraft time: 56,513 hours, 33,533 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Bs 400
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED INTERCOSTAL ATTACH ANGLE AT FWD CARGO BAY BS400 LBL25 WL155. / REMOVED AND REPLACED INTERCOSTAL ATTACH ANGLE AT FWD CARGO BAY BS400 LBL25 WL155 P.O#79781111 PER SRM 51-40-02-0G-0 AND DWG 143A7505
